MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIGMA STAB XLK INS 4 15MM; LINER

DEPUY IRELAND - 9616671 SIGMA STAB XLK INS 4 15MM; LINER
Catalog Number 158124115
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address inflammation.It was also stated that the knee was not infected, the original liner was pulled out and a new liner was put but it would not lock.Another liner was used.Doi: unknown; dor:(b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summaryno device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SIGMA STAB XLK INS 4 15MM
Common Device Name
LINER
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7113943
Report Number1818910-2017-51559
Device Sequence Number1131409
Product Code JWH
UDI-Device Identifier10603295064510
UDI-Public10603295064510
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158124115
Device Lot Number7864794
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR